# SDR 97ZZZX3870

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27299
- Make and model: Piper PA-31-350
- Aircraft serial: 317752128
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 5423235
- Condition: Cracked
- Location: Rt Elev Tip
- Part time: 4,082 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TIP CORRODED.  FOUND AS A RESULT OF C/W SB 998A DATED 8-4-97.
